# SDR ABXA060111

- Difficulty date: February 7, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Corroded
- Location: Bs 759
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO BROKEN RIVETS AND BULGED RIB ON TOP OF WING CENTER BOX SECTION STA 759, RIGHT BUTT LINE 50.  WEB WAS DISCOVERED TO HAVE EXFOLIATION CORROSION AT 2 LOCATIONS BEHIND RIB.  CUT OUT 2 AREAS OF CORROSION ON WEB STA 759, RIGHT BUTT LINE 50 AND RIGHT BUTT LINE 53 IAW DC8 SRM 57-2-0.  FABRICATED 2 FILLERS FROM 0.071" 7075-T6, FABRICATED DOUBLER FROM 0.040" 301 1/2 H IAW ABX REA D853-53183.  TREATED AND PRIMED FILLERS AND DOUBLER IAW DC8 SRM 51-1-8.  INSTALLED FILLERS AND DOUBLERS IAW ABX REA D853-53183.
